Skip to content
Includes Expert Content
hiskid22 posted:
My teeth turned grey overnight, what caused this to occur? Is there a medical reason caused by pres.drugs? Or another cause?
Zev Kaufman, DDS responded:
Dear hiskid22:

Without an examination, it is impossible for me to give you a proper answer. The first thing that usually comes to mind is stain from tea or coffee. This can be removed very readily by your dentist/hygienist. Other reasons such as tetracycline staining take years to form and do not happen over night.

The best suggestion that I can give you is to go and see your dentist. Make sure that your hygiene is excellent and have your dentist make sure that all is OK with your teeth.

Please let me know what your dentist diagnoses.

Best of luck,
Dr. Zev Kaufman

Helpful Tips

After root canal...
Hi to all of you with toothache and may you solve it fast and successfully. Last couple days it was a hell for me and I have been checking ... More
Was this Helpful?
1 of 3 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Kaufman's website